# SDR DL76G080517

- Difficulty date: April 2, 2008
- Submitted: April 3, 2008
- Operation: Air carrier
- Aircraft: N1605
- Make and model: Boeing 767332
- Aircraft serial: 30198
- Aircraft time: 42,846 hours, 6,286 cycles
- Engine: Ge CF680C2B6F
- Engine time: 43,345 hours, 9,066 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 80217010
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RT HPSOV CAUTION LIGHT ILLUMINATED AT CRZ APPROX 2 HRS INTO FLT.  DEACTIVATED RT ENG HPSOV IN CLOSED POSITION PER MEL 36-11-02 AND ALSO DEACTIVATED RT ENG THRUST REVERSER PER MEL 78-31-01, FWD TO MCO AND PLAC PER MEL 36-11-02.
